{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,4,10]],"date-time":"2025-04-10T04:20:48Z","timestamp":1744258848094,"version":"3.40.4"},"reference-count":0,"publisher":"Colegio Mexicano de Inmunologia Clinica y Alergia, A. C.","issue":"3","license":[{"start":{"date-parts":[[2018,7,30]],"date-time":"2018-07-30T00:00:00Z","timestamp":1532908800000},"content-version":"unspecified","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc\/4.0"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Rev Alerg Mex"],"abstract":"<jats:p>Background: Allopurinol is a xanthine oxidase inhibitor used in the treatment of patients with gout. Approximately 2% of patients are affected by adverse reactions to this drug. Severity ranges from mild rashes to severe reactions in up to 0.4% of cases. De-sensitization is carried out by administering increasing doses of the drug.Case report: Thirty-year old man diagnosed with hypercholesterolemia and hypertriglyceridemia treated with bezafibrate and pravastatin, systemic arterial hypertension treated with losartan and a 10-year history of hyperuricemia with gout. Tophi were found in metacarpophalangeal joints and elbows. Treatment was started with allopurinol 300 mg\/day. Two weeks later, he experienced facial erythema with itching and maculopapular lesions on the malar region 1 hour after the medication was ingested. An outpatient drug de-sensitization protocol was initiated, starting with 5 mg, and with gradual dose increases every 4 to 5 days for 59 days until the desired maintenance dose (300 mg) was reached.Conclusions: Experience shows that de-sensitization to allopurinol is a safe alternative when there is hypersensitivity and treatment with this drug is required.<\/jats:p>","DOI":"10.29262\/ram.v65i3.369","type":"journal-article","created":{"date-parts":[[2018,8,31]],"date-time":"2018-08-31T01:39:06Z","timestamp":1535679546000},"page":"316-320","source":"Crossref","is-referenced-by-count":1,"title":["Desensibilizaci\u00f3n a alopurinol en paciente con gota tof\u00e1cea","De-sensitization to allopurinol in a patient with tophi gout"],"prefix":"10.29262","volume":"65","author":[{"ORCID":"https:\/\/orcid.org\/0000-0001-9242-0114","authenticated-orcid":false,"given":"Eunice Giselle","family":"L\u00f3pez-Rocha","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0001-7578-6990","authenticated-orcid":false,"given":"Gerardo","family":"Hern\u00e1ndez-Montoya","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-0397-2708","authenticated-orcid":false,"given":"Alberto Hern\u00e1n","family":"Rodr\u00edguez-Pesina","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-9613-8156","authenticated-orcid":false,"given":"Karen Alicia","family":"Rodr\u00edguez-Mireles","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"11808","published-online":{"date-parts":[[2018,7,30]]},"container-title":["Revista Alergia M\u00e9xico"],"original-title":[],"link":[{"URL":"https:\/\/revistaalergia.mx\/ojs\/index.php\/ram\/article\/download\/369\/2496","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/revistaalergia.mx\/ojs\/index.php\/ram\/article\/download\/369\/931","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/revistaalergia.mx\/ojs\/index.php\/ram\/article\/download\/369\/825","content-type":"unspecified","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/revistaalergia.mx\/ojs\/index.php\/ram\/article\/download\/369\/2496","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,4,9]],"date-time":"2025-04-09T15:49:24Z","timestamp":1744213764000},"score":1,"resource":{"primary":{"URL":"https:\/\/revistaalergia.mx\/ojs\/index.php\/ram\/article\/view\/369"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,7,30]]},"references-count":0,"journal-issue":{"issue":"3","published-online":{"date-parts":[[2018,7,30]]}},"URL":"https:\/\/doi.org\/10.29262\/ram.v65i3.369","relation":{},"ISSN":["2448-9190","0002-5151"],"issn-type":[{"type":"electronic","value":"2448-9190"},{"type":"print","value":"0002-5151"}],"subject":[],"published":{"date-parts":[[2018,7,30]]}}}